# SDR ASAA2018031723932

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,218 hours, 12,524 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Unknown
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO INOPERATIVE.  ACFT GROUNDED.  NR 2 HF GROUND VERIFICATION TESTED SUCCESSFUL IAW AMM 23-11-00-710-801.
